Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 395, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 14, 2011, 11:11 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2011, 11:11 PM CDT (04:11 UTC)
- Expired
- Jun 15, 2011, 12:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 96 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2959 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 14.6
The text
As transmitted, in the capitals the NWS used until 2016.
683
WUUS54 KTSA 150411
SVRTSA
ARC007-143-OKC001-021-041-150500-
/O.NEW.KTSA.SV.W.0395.110615T0411Z-110615T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1111 PM CDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL MIDNIGHT CDT
* AT 1107 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF TWIN OAKS TO 2 MILES SOUTHEAST OF
KANSAS TO 3 MILES SOUTHEAST OF SCRAPER...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
COLCORD...WEST SILOAM SPRINGS...WATTS...SILOAM SPRINGS...
CINCINNATI...GENTRY...DECATUR...SPRINGTOWN...HIGHFILL...
TONTITOWN...FARMINGTON...GREENLAND...SPRINGDALE...FAYETTEVILLE...
CAVE SPRINGS AND LOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3635 9419 3617 9407 3597 9415 3607 9494
3618 9494 3636 9498
TIME...MOT...LOC 0411Z 271DEG 32KT 3628 9479 3618 9472
3606 9477
$$3 follow-up statements
712
WWUS54 KTSA 150423
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT TUE JUN 14 2011
OKC021-150433-
/O.CAN.KTSA.SV.W.0395.000000T0000Z-110615T0500Z/
CHEROKEE OK-
1123 PM CDT TUE JUN 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
LAT...LON 3606 9480 3620 9480 3636 9482 3635 9419
3617 9407 3597 9415
TIME...MOT...LOC 0423Z 271DEG 32KT 3631 9468 3615 9455
3606 9460
$$
ARC007-143-OKC001-041-150500-
/O.CON.KTSA.SV.W.0395.000000T0000Z-110615T0500Z/
BENTON AR-WASHINGTON AR-DELAWARE OK-ADAIR OK-
1123 PM CDT TUE JUN 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN ADAIR...SOUTHEASTERN DELAWARE...NORTHWESTERN WASHINGTON
AND SOUTHWESTERN BENTON COUNTIES...
AT 1120 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLCORD TO WEST SILOAM SPRINGS TO BALLARD...MOVING
EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LAKE
FRANCIS...SILOAM SPRINGS...CINCINNATI...CHEROKEE CITY...GALLITIN...
GENTRY...FAIRMOUNT...WEDINGTON...RHEA...SPRINGTOWN...DECATUR...
SAVOY...VINEY GROVE...HARMON...HIGHFILL...WHEELER...ROCKY COMFORT...
WALNUT GROVE...TONTITOWN...FARMINGTON...HEALING SPRINGS...ELM
SPRINGS...VAUGHN...JOHNSON...OAK GROVE...GREENLAND...SPRINGDALE...
FAYETTEVILLE...CAVE SPRINGS...LOWELL AND SHADY GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS TO 60 MPH. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3606 9480 3620 9480 3636 9482 3635 9419
3617 9407 3597 9415
TIME...MOT...LOC 0423Z 271DEG 32KT 3631 9468 3615 9455
3606 9460
$$256
WWUS54 KTSA 150439
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT TUE JUN 14 2011
ARC007-143-OKC001-041-150500-
/O.CON.KTSA.SV.W.0395.000000T0000Z-110615T0500Z/
BENTON AR-WASHINGTON AR-DELAWARE OK-ADAIR OK-
1139 PM CDT TUE JUN 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN ADAIR...SOUTHEASTERN DELAWARE...NORTHWESTERN WASHINGTON
AND SOUTHWESTERN BENTON COUNTIES...
AT 1136 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VAUGHN TO GALLITIN TO 6 MILES SOUTHWEST OF BALLARD...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ROCKY
COMFORT...HEALING SPRINGS...CAVE SPRINGS...ELM SPRINGS...TONTITOWN...
HARMON...CINCINNATI...WEDINGTON...OAK GROVE...SAVOY...LOWELL...
SPRINGDALE...JOHNSON...WHEELER...VINEY GROVE...RHEA...GREENLAND...
FARMINGTON...FAYETTEVILLE...WALNUT GROVE AND SHADY GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3606 9480 3626 9461 3635 9442 3635 9419
3617 9407 3597 9415
TIME...MOT...LOC 0439Z 271DEG 32KT 3634 9428 3618 9437
3605 9465
$$132
WWUS54 KTSA 150450
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT TUE JUN 14 2011
OKC041-150459-
/O.CAN.KTSA.SV.W.0395.000000T0000Z-110615T0500Z/
DELAWARE OK-
1150 PM CDT TUE JUN 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...
LAT...LON 3606 9479 3612 9475 3616 9471 3616 9456
3631 9417 3623 9411 3617 9407 3597 9415
TIME...MOT...LOC 0449Z 268DEG 44KT 3606 9457
$$
ARC007-143-OKC001-150500-
/O.CON.KTSA.SV.W.0395.000000T0000Z-110615T0500Z/
BENTON AR-WASHINGTON AR-ADAIR OK-
1150 PM CDT TUE JUN 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN ADAIR...NORTHWESTERN WASHINGTON AND SOUTHWESTERN BENTON
COUNTIES...
AT 1144 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BALLARD...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LAKE
FRANCIS...CINCINNATI...GALLITIN...WEDINGTON...RHEA...OAK GROVE...ELM
SPRINGS...TONTITOWN...JOHNSON...WHEELER...SAVOY...VINEY GROVE...
GREENLAND...FARMINGTON...SPRINGDALE...FAYETTEVILLE...CAVE SPRINGS...
HEALING SPRINGS...HARMON...WALNUT GROVE...SHADY GROVE AND ROCKY
COMFORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS RECENTLY INTENSIFIED AND IS CAPABLE OF PRODUCING
DAMAGING WINDS TO 60 MPH. SEEK SHELTER IMMEDIATELY INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3606 9479 3612 9475 3616 9471 3616 9456
3631 9417 3623 9411 3617 9407 3597 9415
TIME...MOT...LOC 0449Z 268DEG 44KT 3606 9457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 9:06 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 14, 9:06 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 906 PM CDT TUE JUN 14 2011 ...UPDATE... .DISCUSSION... A COLD FRONT IS CURRENTLY LOCATED FROM NEAR BARTLESVILLE SOUTHWESTWARD TO NEAR OKLAHOMA CITY. STRONG TO SEVERE STORMS HAVE DEVELOPED ALONG THE SOUTHERN PORTION OF THE FRONT AND ARE EXPECTED TO CONTINUE DEVELOPING TO THE EAST AND NORTHEAST... AS THE MAIN UPPER TROUGH TRAVERSES THE AREA. THE THREAT FOR SEVERE WEATHER WILL DECREASE WITH TIME OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. PRECIPITATION WILL END FROM WEST TO EAST AS THE FRONT CONTINUES TO PUSH THROUGH THE REGION OVERNIGHT. HAVE INCREASED POPS FOR THE REMAINDER OF THE OVERNIGHT HOURS AHEAD OF THE FRONT. UPDATED PRODUCTS HAVE BEEN SENT. && .PREV DISCUSSION... /ISSUED 614 PM CDT TUE JUN 14 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AHEAD OF A SURFACE COLD FRONT THAT WILL MAKE ITS WAY INTO ERN OK TONIGHT. AREAL COVERAGE OF STORMS IS IN QUESTION...SO WILL NOT OPT FOR A TEMPO OR PROB GROUPS WITH THIS ISSUANCE. EVEN WITH SURFACE BASED STORMS...CIGS SHOULD REMAIN VFR. PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUN 14 2011/ DISCUSSION... ISOLATED ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST ACROSS THE AREA. THIS HAS PREVENTED TEMPERATURES FROM RISING AS MUCH AS FORECAST AND RAISES QUESTIONS AS TO WHETHER SURFACE BASED STORMS WILL INDEED DEVELOP OVER THE NEXT FEW HOURS NEAR THE ADVANCING COLD FRONT. WE WILL CONTINUE TO ASSUME THAT SOME SURFACE BASED DEVELOPMENT WILL OCCUR TO OUR WEST...WHERE TEMPERATURES HAVE WARMED INTO THE UPPER 90S...AND THAT THESE STORMS WILL ATTEMPT TO ORGANIZE INTO A SMALL MCS AS THEY MOVE INTO OUR AREA NEAR OR AFTER SUNSET. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...WITH A LESSER RISK OF LARGE HAIL. THE COLD FRONT WILL SAG SOUTH TO NEAR THE RED RIVER WEDNESDAY AND WILL LIKELY BE THE FOCUS FOR AT LEAST ISLATED STORM DEVELOPMENT DURING THE AFTERNOON. TEMPERATURES WILL NOT BE MUCH COOLER NORTH OF THE FRONT...AND IN FACT MAY BE WARMER THAN TODAY IN SOME PLACES DUE TO INCREASED SUNSHINE. THE FRONTAL BOUNDARY WILL LIFT BACK NORTH ON THURSDAY AND A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS OCCURS. ONCE THE FRONT MOVES TO THE NORTH...HOT DAYS AND VERY MILD NIGHTS WITH LITTLE CHANCE OF RAIN WILL PREVAIL THROUGH THE WEEKEND AND LIKELY NEXT MONDAY AS WELL. THE LONG RANGE MODELS INDICATE A PATTERN CHANGE MAY FINALLY TAKE PLACE BY THE MIDDLE TO LATTER PART OF NEXT WEEK. INCREASING RAIN CHANCES AND THE COOLEST TEMPERATURES WE HAVE SEEN SINCE MAY WILL BE THE RESULT AS UPPER TROUGHING REPLACES THE RIDGING WE HAVE SEEN THE PAST FEW WEEKS. CHANCE POPS WILL BEGIN AS EARLY AS MONDAY NIGHT AND LIKELY PERSIST FOR SEVERAL DAYS. STAYED CLOSE TO THE WARMER NAM MOS FOR HIGHS THE NEXT COUPLE DAYS WITH THE GFS MOS LOOKING GOOD FOR OVERNIGHT LOWS THROUGH THURSDAY. WENT WARMER THAN ALL GUIDANCE FOR LOWS FRIDAY MORNING...AND WARMER THAN THE GFS MOS THROUGH MUCH OF THE EXTENDED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06
Hazardous weather outlook, Jun 14, 4:57 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 457 PM CDT TUE JUN 14 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 457 PM CDT TUE JUN 14 2011 ...DAMAGING WINDS AND LARGE HAIL POSSIBLE WITH STORMS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 40. ONSET...AFTER 8 PM. DANGEROUS HEAT. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT NEAR THE INTERSTATE 44 CORRIDOR THIS EVENING... AND SPREAD SOUTHEASTWARD DURING THE LATE EVENING AND EARLY MORNING HOURS. CONDITIONS WILL BE FAVORABLE FOR DAMAGING WINDS WITH SOME OF THESE STORMS... ALONG WITH ISOLATED LARGE HAIL. THE RISK OF SEVERE WEATHER IS EXPECTED TO DECREASE DURING THE EARLY MORNING HOURS ON WEDNESDAY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... LOW CHANCES OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND THURSDAY AS THE WEAK FRONT STALLS... AND THEN LIFTS NORTHWARD THROUGH THE AREA. HOT AND HUMID WEATHER IS FORECAST FOR LATE WEEK THROUGH THE WEEKEND...WITH THE NEXT CHANCE OF THUNDERSTORMS RETURNING EARLY NEXT WEEK ASSOCIATED WITH THE NEXT FRONTAL BOUNDARY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 14, 10:23 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT TUE JUN 14 2011
OKZ071-073-150400-
MCINTOSH OK-PITTSBURG OK-
1023 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN MCINTOSH AND PITTSBURG
AT 1023 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF CANADIAN TO 2 MILES NORTH OF
ASHLAND...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...EUFAULA...MCALESTER...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD...ALDERSON...KREBS...ARPELAR...BLOCKER...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3487 9610 3530 9567 3530 9534 3529 9535
3530 9536 3530 9544 3517 9545 3471 9584
3472 9610
TIME...MOT...LOC 0323Z 270DEG 30KT 3523 9563 3480 9606Special weather statement, Jun 14, 10:26 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT TUE JUN 14 2011
OKZ057-061-150400-
CRAIG OK-ROGERS OK-
1026 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG AND NORTHEASTERN ROGERS
AT 1026 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CHELSEA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...CHELSEA...VINITA...WHITE OAK...PYRAMID
CORNERS AND BLUEJACKET.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3683 9501 3656 9501 3652 9544 3679 9543
TIME...MOT...LOC 0326Z 255DEG 28KT 3664 9541Special weather statement, Jun 14, 10:50 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT TUE JUN 14 2011
OKZ057-058-063-150415-
CRAIG OK-DELAWARE OK-OTTAWA OK-
1050 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG...NORTHERN DELAWARE AND OTTAWA
AT 1050 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF WELCH TO 4 MILES WEST OF KETCHUM...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ZENA...CLEORA...GROVE...BERNICE...MIAMI...
COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...CARDIN...KETCHUM...BLUEJACKET...WELCH...BERNICE
STATE PARK...TWIN BRIDGES STATE PARK AND HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3697 9461 3648 9463 3650 9500 3651 9501
3651 9513 3698 9509
TIME...MOT...LOC 0350Z 270DEG 35KT 3687 9499 3653 9504Special weather statement, Jun 14, 10:56 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT TUE JUN 14 2011
ARZ001-010-OKZ063-150445-
BENTON AR-DELAWARE OK-WASHINGTON AR-
1056 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON AND NORTHERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE
AT 1056 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF LAKE EUCHA STATE PARK TO 4 MILES
NORTH OF COLCORD TO 3 MILES WEST OF NATURAL FALLS STATE PARK...MOVING
EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3650 9411 3633 9409 3608 9413 3614 9456
3616 9456 3617 9476 3632 9479 3649 9477
3651 9461
TIME...MOT...LOC 0356Z 269DEG 36KT 3648 9470 3632 9467
3617 9471Special weather statement, Jun 14, 10:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT TUE JUN 14 2011
OKZ063-068-069-150430-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1059 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE AND NORTHERN ADAIR
AT 1059 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF LEACH TO 3 MILES SOUTH OF LEACH TO 10
MILES WEST OF SCRAPER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...WESTVILLE...BALLARD...
WATTS...OAKS...LEACH...TWIN OAKS...KANSAS...COLCORD...WEST SILOAM
SPRINGS...SCRAPER AND NATURAL FALLS STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3626 9459 3611 9456 3596 9453 3606 9505
3617 9497 3628 9496
TIME...MOT...LOC 0359Z 276DEG 35KT 3624 9489 3616 9489
3606 9497Local storm report, Jun 14, 11:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM TSTM WND DMG PRYOR 36.31N 95.32W
06/14/2011 MAYES OK EMERGENCY MNGR
A FEW TREES DOWNED...INCLUDING ONE POWER POLE. METAL SHED
BLOWN INTO ROAD.
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:34 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 41 min |
| Jun 14, 8:48 PM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| Jun 14, 9:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 28 min |
| Jun 14, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 37 min |
| Jun 14, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 25 min |
| Jun 14, 9:50 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Jun 14, 9:54 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| Jun 14, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 21 min |
| Jun 14, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 26 min |
| Jun 14, 10:17 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 24 min |
| Jun 14, 10:19 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| Jun 14, 10:26 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Jun 14, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 24 min |
| Jun 14, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 48 min |
| Jun 14, 10:50 PM CDT | Special Weather Statement | TSA | Ottawa | 25 min |
| Jun 14, 10:59 PM CDT | Special Weather Statement | TSA | Adair | 31 min |
| Jun 14, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 41 min |
| Jun 14, 11:18 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 27 min |
| Jun 14, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah | 49 min |
| Jun 14, 11:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Jun 14, 11:42 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Jun 15, 12:02 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 28 min |
| Jun 15, 12:04 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 26 min |
| Jun 15, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 41 min |
| Jun 14, 10:56 PM CDT | Special Weather Statement | TSA | Benton | 49 min |
| Jun 14, 11:44 PM CDT | Special Weather Statement | TSA | Benton | 31 min |
| Jun 15, 12:00 AM CDT | Special Weather Statement | TSA | Benton | 45 min |
| Jun 15, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 47 min |
| Jun 15, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 50 min |
| Jun 15, 12:32 AM CDT | Special Weather Statement | TSA | Madison | 43 min |
| Jun 15, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.